I had vaser hi-def on my abs 3 days ago and things seem to be going well (see photos on my review). However, when i get in/out of bed and sit down/stand up, I get a lot of discomfort in my lower abs, not really pain but really freaky weird uncomfortable sensations which feel as though my abs are twitching like mad trying to handle the load. Im worried that I am damaging the work that has been done? Also, when can I sleep on my side/belly again? Thank you, John
Am I Damaging my New Abs when They Hurt?
Doctor Answers (1)
Muscle pain after Vaser
Thank you for your question.
Muscle pain, twitching, spasms and stiffness are all very common after any operation and particularly after body sculpting procedures like Vaser.
This is due to to inflammatory reaction in response to trauma of the surgery and recovery of muscle fibres. Lymphatic drainage massage, gentle exercise, stretching and wearing your compression garment are important in aiding the recovery. You should not worry to move but may avoid too much exertion especially first 2 weeks after the operation, after that resuming exercise is actually strongly advised.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.